Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 152, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 2, 2014, 6:12 PM EDT for Centre County, Clinton County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2014, 6:12 PM EDT (22:12 UTC)
- Expired
- Sep 2, 2014, 6:47 PM EDT
- In force
- 35 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clinton County, PA
The radar
The State College radar (KCCX), 5 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 4:39 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
682
WUUS51 KCTP 022212
SVRCTP
PAC027-035-022300-
/O.NEW.KCTP.SV.W.0152.140902T2212Z-140902T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
612 PM EDT TUE SEP 2 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 700 PM EDT
* AT 610 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NEAR PINE GLEN TO NEAR
NORTH PHILIPSBURG TO NEAR BLANDBURG...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
STATE COLLEGE...BELLEFONTE...PARK FOREST VILLAGE...BOALSBURG...
PLEASANT GAP...PHILIPSBURG...STORMSTOWN...LEMONT...ZION...
HOUSERVILLE...PINE GROVE MILLS...OSCEOLA MILLS...MILESBURG...
CHESTER HILL...RAMBLEWOOD...SNOW SHOE...BLANCHARD...NORTH
PHILIPSBURG...CLARENCE AND PORT MATILDA.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
KYLERTOWN EXIT AND THE LAMAR EXIT...SPECIFICALLY BETWEEN MILE MARKERS
139 AND 164.
THIS ALSO INCLUDES INTERSTATE 99 BETWEEN MILE MARKERS 56 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. THESE
STORMS HAVE ALREADY MADE WIND DAMAGE IN CLEARFIELD COUNTY. THIS IS A
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 4125 7746 4073 7780 4074 7783 4069 7794
4074 7813 4074 7837 4085 7829 4086 7825
4092 7820 4094 7816 4096 7817 4096 7813
4094 7812 4096 7808 4104 7806 4111 7811
4115 7804 4120 7808 4126 7803
TIME...MOT...LOC 2210Z 277DEG 36KT 4112 7801 4095 7820 4075 7846
$$
DANGELO2 follow-up statements
373 WWUS51 KCTP 022243 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 643 PM EDT TUE SEP 2 2014 PAC027-035-022300- /O.CON.KCTP.SV.W.0152.000000T0000Z-140902T2300Z/ CLINTON PA-CENTRE PA- 643 PM EDT TUE SEP 2 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR CENTRAL CLINTON AND CENTRAL CENTRE COUNTIES... AT 641 PM EDT...A LINE OF WEAKENING SEVERE THUNDERSTORMS LOCATED FROM NEAR FLEMINGTON TO MILESBURG IS MOVING EAST AT 60 MPH. WIND DAMAGE IS POSSIBLE FROM WINDS OF UP TO 60 MPH. LOCATIONS IMPACTED INCLUDE... MILESBURG...BLANCHARD...MONUMENT...BALD EAGLE STATE PARK...HOWARD AND BEECH CREEK. STAY SAFE INDOORS. DO NOT STAY OUTDOOR DURING SEVERE THUNDERSTORMS. LAT...LON 4088 7771 4092 7790 4125 7760 4125 7746 TIME...MOT...LOC 2241Z 252DEG 52KT 4117 7756 4092 7782 $$ DANGELO
181
WWUS51 KCTP 022247
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 PM EDT TUE SEP 2 2014
PAC027-035-022256-
/O.CAN.KCTP.SV.W.0152.000000T0000Z-140902T2300Z/
CLINTON PA-CENTRE PA-
647 PM EDT TUE SEP 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINTON AND CENTRAL
CENTRE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
LAT...LON 4088 7771 4092 7790 4125 7760 4125 7746
TIME...MOT...LOC 2245Z 277DEG 36KT 4117 7751 4092 7777
$$
DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:29 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Sep 2, 2:29 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 229 PM EDT TUE SEP 2 2014 .SYNOPSIS... A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS THE REGION BY SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ACTIVITY STARTING TO PICK UP OFF TO OUR WEST AS ONE SHORTWAVE SLIDES FROM E OH INTO W PA WITH AN AREA OF SHOWERS/SCT TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/ THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING. THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA SUNSHINE THIS MORNING. ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA /WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS. HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID TO UPPER 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR 15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S IN THE SUSQ VALLEY. && .LONG TERM /THURSDAY THROUGH MONDAY/... SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS +18-20C SUPPORTING WIDESPREAD HIGHS 85-90F. THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE LATER PERIODS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH. STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY 01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. OUTLOOK... WED-THU...PATCHY AM FOG...OTHERWISE VFR. FRI...MAINLY VFR. CHC OF PM TSTMS WEST. SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/RXR NEAR TERM...FITZGERALD/RXR SHORT TERM...FITZGERALD LONG TERM...STEINBUGL AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 4:40 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 440 PM EDT TUE SEP 2 2014 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-032045- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 440 PM EDT TUE SEP 2 2014 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-032045- WARREN- 440 PM EDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 2, 5:19 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG CALEDONIA PARK 39.91N 77.48W
09/02/2014 FRANKLIN PA 911 CALL CENTER
TREES DOWN ALONG RT 30 AND SR 233
&&
EVENT NUMBER CTP1400315
STEINBUGLLocal storm report, Sep 2, 5:30 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM FUNNEL CLOUD HELVETIA 41.05N 78.78W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
MULTIPLE REPORTS OF FUNNEL CLOUD BY PUBLIC AND BRADY
TWP FIRE CO
&&
EVENT NUMBER CTP1400316
STEINBUGLLocal storm report, Sep 2, 5:33 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG STANLEY 41.06N 78.79W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
NMRS TREES DOWN ALONG STANLEY BOTTOM RD
&&
EVENT NUMBER CTP1400317
STEINBUGLLocal storm report, Sep 2, 5:36 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1400318
STEINBUGLLocal storm report, Sep 2, 5:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG ASPERS 39.98N 77.22W
09/02/2014 ADAMS PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1400319
STEINBUGLLocal storm report, Sep 2, 5:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
557 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 NE JOHNSONBURG 41.51N 78.66W
09/02/2014 ELK PA 911 CALL CENTER
TREES DOWN ALONG BENDINGO RD SR 1004
&&
EVENT NUMBER CTP1400320
STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:37 PM EDT | Special Weather Statement | CTP | Adams | 68 min |
| Sep 2, 3:54 PM EDT | Special Weather Statement | CTP | Cambria | 66 min |
| Sep 2, 4:05 PM EDT | Special Weather Statement | CTP | McKean, Warren | 55 min |
| Sep 2, 4:16 PM EDT | Special Weather Statement | CTP | York | 59 min |
| Sep 2, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 54 min |
| Sep 2, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 37 min |
| Sep 2, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield | 62 min |
| Sep 2, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 46 min |
| Sep 2, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 58 min |
| Sep 2, 4:50 PM EDT | Tornado Warning | CTP | Cameron, Centre, Clearfield, Clinton | 40 min |
| Sep 2, 4:57 PM EDT | Special Weather Statement | CTP | Lebanon | 48 min |
| Sep 2, 5:00 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Sep 2, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 25 min |
| Sep 2, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, York | 64 min |
| Sep 2, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 40 min |
| Sep 2, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more | 62 min |
| Sep 2, 6:16 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
| Sep 2, 6:23 PM EDT | Special Weather Statement | CTP | Dauphin | 22 min |
| Sep 2, 6:27 PM EDT | Special Weather Statement | CTP | Montour | 33 min |
| Sep 2, 6:48 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 42 min |
| Sep 2, 6:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| Sep 2, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.